A little info to pass along.

Discussion in 'General Conversation' started by Who, Mar 2, 2007.

  1. Who

    Who New Member

    Messages:
    65
    State:
    Texas
    Well I have had an interesting last three days. I have hight blood pressure and the Dr. put me on a med called Minoxidil 10 mg. He told me that it was very strong but needed to get my bp down.
    At first it made me feel kind of strange but nothing really bad. My bp came down and avg. 120's over mid 60's. One day after taking it I felt terrible! I took my bp and it was 92/50. Called him and he had me come in, did a ekg that he charged me $$ for and said I was ok. This happend two more times with the same results.
    Tues. I tooke my meds and went to work. Same thing only bp went down to 82/46. This got me the first prize of a trip to the ER. They would not take no for an answer. Er I gained another prize of a 3 day stay in MICU. Bp did not want to come back up. I felt great but they would not let me out. Just about went nuts. I think the nurses were the ones that got me out.:lol: as they did not know what to do with me. I was so board that I was doing their job taking care of me.
    Anyway Im out and off that med. Just thought that if anyone else was taking this, you might watch your bp, it can make a major drop.
    Trust me,
    Rick
     
  2. poisonpits

    poisonpits Well-Known Member Supporting Member

    Messages:
    9,755
    State:
    arkansas
    Name:
    johnnie
    sounds like they overdosed you.i take the same thing but i only take 5 mil.so far so good.watch yourself and be careful.luck
     

  3. Catmaster

    Catmaster New Member

    Messages:
    391
    State:
    SE Kansas
    Glad you are ok! Gotta watch what them doctors give you. My grandpa had kidney failure because of a subscription he was being given. He did dialisis for about a month or two and then just quit because it was too stressful for him and he died 3 days later.
     
  4. 223reload

    223reload New Member

    Messages:
    10,798
    State:
    Oklahoma
    Glad your ok now I think I would shitch DRs I am on Atenolol50mg but they have me taking a half of a tablet daily my bp was 140/87 after a few months it stablized to 112 to 120 /70 good luck with it and geep on it I would like to stop my meds cause i hate taking anything but Im stuck with it I guess
     
  5. Hope

    Hope New Member

    Messages:
    1,177
    State:
    Oklahoma
    Thanks for the information, Rick.
    My Dad had a similar experience with one of his bp meds, but I don't recall the name of it. Scary tho... with him, it went on for a more than a few days with weakness and feeling faint, before he got it checked out.

    Glad you're alright!!

    Take care.
     
  6. bootshowl

    bootshowl New Member

    Messages:
    2,288
    State:
    Indiana, J
    Good thing you were working in the garage when the car broke down!
    :wink:
     
  7. troyedm

    troyedm New Member

    Messages:
    83
    State:
    edmond oklahoma
    i had high blood presure in my earlier years. then it finally got right most of the time. when i would get stressed out at the dr it would go up, then come down latter in the day. ive had a few occasions where my dr would give me med for it then it would end up low latter. now if they say it is high, i make them wait and take it again after i mellow out. sometimes just being at the dr will make you stress and it will be up.
     
  8. waterwalker

    waterwalker New Member

    Messages:
    604
    State:
    Louisville Ohio
    Thanks for the heads up...I've been on blood pressure meds for years...never heard the one that gave you your trouble...listen to your
    doctor...keep your pressure under control...strokes are killers.
     
  9. olefin

    olefin New Member

    Messages:
    3,908
    State:
    Texas
    Rick, that was sure having some weir effects on you. That could be dangerous.

    I don't take any type medication for high blood pressure but I use a Resperate device every other day for 15 minutes, it has lowered mine to normal.

    Here is something else I found about minoxidil. :cool2:

    Oral minoxidil, a mediation that originally was used to treat high blood pressure has been found to increase hair growth.
    So they developed topical minoxidil "cream" called Rogaine for the bald spots.:big_smile:
     
  10. Who

    Who New Member

    Messages:
    65
    State:
    Texas
    :confident: That would explain some things.:tounge_out:
     
  11. jdstraka

    jdstraka Well-Known Member Supporting Member

    Messages:
    4,720
    State:
    Council Bluffs, Iowa
    Name:
    John
    Rick Glad Your OK!! I Know that SAME Doctor, His name is Dr.Duck,And He's a QUACK.LOL.J.D.
    :eek:h: